# SDR DALA2016020400848

- Difficulty date: February 3, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 68,385 hours, 50,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW FOUND THAT THE COCKPIT EMERGENCY LIGHTS WOULD NOT FULLY EXTINQUISH.  MAINTENANCE REPLACED THE EMERGENCY BATTERY PACK BATTERIES AND THE LIGHTS CHECKED OK.
